# SDR FDEA2019082101965

- Difficulty date: August 20, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602253
- Condition: Corroded
- Location: Bs 1361-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN SEAT TRACK FLANGE STA 1361-1521 RBL 76.     REMOVED CORROSION FROM SEAT TRACK FLANGE STA 1361-1521 RBL 76 IAW SRM 53-70-00   FIG 5 VOL I. CHECKED LIMITS MINIMUM THICKNESS ALLOWABLE IS 0.060 AFTER REWORK   MATERIAL REMAINING IS 0.043 FOUND OUT OF LIMITS IAW SRM 53-70-00 FIG 5 VOL 1.   REMOVED AND REPLACED SEAT TRACK BETWEEN STA 1351 TO 1531 RBL 76 IAW SRM 53-70-00   VOL I.  MAJOR REPAIR
